Jump to content
Important Survey - Please Participate ×

Point of No Return. Post jump freedom?


[ho...]

Recommended Posts

So I am at the end of 9 days with no benzos at all.  My last dose was 10 days ago of 1/2 mg Valium per day.  I tapered from 20mg to 2.5mg per day and felt strong enough to jump at 2.5mg/day.  I would say that I'm certainly at the POINT OF NO RETURN.  I have no physical symptoms, and sure I am wrestling with some anxiety and mild depression but I was so much worse when I was at 10mg V/day.  I do have a mild cold right now that was brought on by severe allergies the other day, so that is a little annoying.  Anyway, I think I made the right decision by jumping at 2.5mg.  Some suggested tapering more, but I was dry cutting 5mg tablets, so I went ahead and made the JUMP.  I'm holding steady and hope I never touch a benzo ever again.  So, what does everybody think - am I at the point of no return?  Meaning at this point it would be more harmful to reinstate and resume a taper than by sticking to my plan of abstinence.  Let me know what you think buddies.  I guess I'm looking for a little moral support post jump to bolster my confidence that I did the right thing.  Thanks all!
Link to comment
Share on other sites

So I'm at day 10, and I'm struggling with a cold.  I wish I could sleep it off but that's not possible today.  Anyway I just wanted the community to know that SO FAR, I have had a pretty good go of jumping from 2.5mg Valium. 
Link to comment
Share on other sites

I am going to calculate the amount of Valium in my system with a worst case scenario of a 200 hour half life.  I'm at day 11 of no benzos and still doing OK.  I am not seeing a lot of encouragement on the board about jumping at 2.5mg V, but I think that people who have an OK experience doing this typically do not post.  I'm a little scared but I really do not want to revert....
Link to comment
Share on other sites

It sounds to me like you are going pretty well. I don't think as long as you feel alright you should go back on to taper. If things get really bad for you then maybe you should consider it. The majority of people detox with little or no WD symptoms so maybe you are one of those ppl. It def effects everyone differently. So take it day by day hour by hour hope you feel better soon.
Link to comment
Share on other sites

Thanks guys, I appreciate the feedback. I am working on a spread sheet to calculate a range of how much Valium I have left in my system.  I am calculating the range based on potential half lives between 60 and 200 hours.  I will let you know when I get the math checked out.  I'm a little skeptical of my math right now, as it produces a huge range. 
Link to comment
Share on other sites

So my sheet preliminarily shows 17.98mg max left in my system from a 200 hour half life, and a minimum of 0.28mg minimum left in me at a 60 hour half life.  Good grief.  That's a huge difference...
Link to comment
Share on other sites

Well today is my 13th day free of benzos.  I have some anxiety every day, but I think that is the new normal, and I'm pretty functional.  My sleep is getting better slowly, although not 100%.  I'm just taking it day by day and staying the course.  No turning back!
Link to comment
Share on other sites

That's great ! You made some big cuts there during your taper.

I hit these walls on occasion; at 21mg, at 11mg, and this week, at 9mg.

Climb the walls anxiety is my worse symptom.

the physical stuff i don't mind.

Good job !

-Justaman

Link to comment
Share on other sites

So at fifteen days hanging strong!  I made it through the first week, then 2 weeks, now I have my sights at a month.  I'm very sure I'm going to make it.  Thanks for the encouragement all!
Link to comment
Share on other sites

No special diet, I do take vitamin B12 (sporadically) and fish oil, but I don't think they do anything one way or the other.  My diet could use improvement.  I drink 1/2 gallon of milk every day.  I have coffee every morning, and that gets me moving but does make me a little jittery. 
Link to comment
Share on other sites

×
×
  • Create New...